The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Glasnik Matematicki Serja III.
( Vol. 30 NO.2 / (1995))
Infinite Deficiency in Menger Manifolds
Yutaka Iwamoto,
Pages. 311-322
Abstract $indent$ We introduce a new tool for describing Menger manifolds called $mu^n$-coordinate systems.
Using $mu^n$-coordinate systems, we define the infinite deficiency for a subset of a
$mu^n$-manifold and characterize $Z$-sets in terms of infinite deficiency. Moreover,
we define the $Delta_n$-product of Menger manifolds and prove the stability theorem for the $Delta_n$-product.
Contents 1. Introduction
2. Preliminaries
3. Infinite deficiency in Menger manifolds
4. Product structure of Menger manifolds
Key words Menger manifold, $(n-1)$-homotopy, $(n-1)$-homotopy kernel, $\mu^n_\infty$-manifold
Mathmatical Subject Classification 54C55, 54F35